MAUDE Adverse Event Report: MEDTRONIC, INC. PATIENT CONNECTOR; DETECTOR AND ALARM, ARRHYTHMIA

MEDTRONIC, INC. PATIENT CONNECTOR; DETECTOR AND ALARM, ARRHYTHMIA
Model Number 24967
Medical Device Problem Codes Use of Device Problem (1670); Communication or Transmission Problem (2896)
Health Effect - Clinical Codes Bradycardia (1751); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the implant procedure of the leadless implantable pulse generator (ipg), post-tether removal, threshold was noted to be slightly increased.It was noted that the patient connector lost telemetry with the ipg.Post-operatively, the patient experienced heart rate at fifty beats per minute and the device was pacing below the programmed lower rate.The device was reprogrammed and the sensitivity was changed and showed slight improvement in right ventricular (rv) threshold.Premature ventricular contractions (pvc) were noted on the electrograms (egm) and the rv sensitivity was changed and short v-v intervals were also observed.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Correction: h6(fdc/annex d)-code change.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PATIENT CONNECTOR
Common Device Name
DETECTOR AND ALARM, ARRHYTHMIA
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key21206792
Report Number2182208-2025-00331
Device Sequence Number19845103
Product Code DSI
UDI-Device Identifier00763000060428
UDI-Public00763000060428
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24967
Device Catalogue Number24967
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2024
Supplement Date Received by Manufacturer02/21/2025
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date02/28/2025
Date Device Manufactured07/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MC2AVR1-DELSYS MICRA.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale